# SDR SWIA200616162

- Difficulty date: January 22, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 15,764 hours, 21,294 cycles
- Engine: Pwa PW118B
- System (JASC): 6140 · Propeller Indication System
- Part: Torque Sensor
- Part number: 30005000053
- Part serial: MM5186
- Condition: Malfunctioned
- Location: Nr 1 Prop
- Part time: 12,605 hours, 16,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN AFTER LANDING, AUTO-FEATHER OFF, NR 1 PROP FEATHERED UNCOMMANDED.  REPLACED LT ENG TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECK GOOD.
